# SDR CALA2019032200456

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 42,241 hours, 15,141 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTANL STAB LOWER SURFACE CRACKED AT STA 157.10. REF FLEET CYCLE LOG PAGE 9657542 SEE FLEET CYCLE LOG PAGE 9657542 FOR DETAILS OF WORK ACCOMPLISHED. REPAIRED PER SRM 55-10-01, REPAIR 11. INITIATED DIP TO DO THE INSPECTIONS AS GIVEN IN TABLE 204/REP 11 AND FIGURE 206/ REP 11 AT 56000 TOTAL FLIGHT CYCLES AND 9000 FLIGHT CYCLE INTERVALS THEREAFTER. INSP METHODS ARE A DETAILED VISUAL AND EXTERNAL LFEC PERFORM REPAIR 11 INSPECTIONS AT THE INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES. DVI AND LFEC INSPECTIONS AT 9,000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE....TW QC REVIEWED INIT: 56,000 TAFC (INIT WILL S/O O/C#1 TO TRIGGER RIR#1 & O/C#2 TO TRIGGER RIR#2) RIR #1: 9,000 FC DVI RIR #2: 9,000 FC LFEC....TW
